# SDR AALA202403214234

- Difficulty date: March 9, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 30,230 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING EPSU SYSTEM TEST, EPSU (10WL) FWD L - DETECTED. REMOVED CEILING PANEL 221BC. REMOVED BATTERY (P/N#3214-31) OF EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL IAW A321 AMM 33-51-38-000-002-A. INSTALLED BATTERY (P/N#3214-31) OF EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL.
